Domoshnitsky, Alexander and Landsman, Guy and Yanetz, Shlomo (2016) About sign-constancy of Green’s function of a two-point problem for impulsive second order delay equations. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (9). pp. 1-16. ISSN 1417-3875
|
Text
p4268.pdf Download (743kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4268.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 12 Jan 2017 06:05 |
Last Modified: | 12 Jan 2017 06:05 |
URI: | http://real.mtak.hu/id/eprint/45165 |
Actions (login required)
![]() |
Edit Item |